RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1953, Volume 8, Issue 5(57), Pages 121–130 (Mi umn8243)  

On the orientability of analytic homogeneous manifolds

A. L. Onishchik


Full text: PDF file (1080 kB)

Bibliographic databases:

Citation: A. L. Onishchik, “On the orientability of analytic homogeneous manifolds”, Uspekhi Mat. Nauk, 8:5(57) (1953), 121–130

Citation in format AMSBIB
\Bibitem{Oni53}
\by A.~L.~Onishchik
\paper On the orientability of analytic homogeneous manifolds
\jour Uspekhi Mat. Nauk
\yr 1953
\vol 8
\issue 5(57)
\pages 121--130
\mathnet{http://mi.mathnet.ru/umn8243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=65917}
\zmath{https://zbmath.org/?q=an:0052.19803}


Linking options:
  • http://mi.mathnet.ru/eng/umn8243
  • http://mi.mathnet.ru/eng/umn/v8/i5/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:184
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020